# SDR 2019FA0000004

- Difficulty date: December 20, 2018
- Submitted: January 7, 2019
- Operation: General aviation
- Aircraft: C-GMT
- Make and model: Robsin R66
- Aircraft serial: 0782
- Aircraft time: 495 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: G95334
- Condition: Cracked
- Location: Zone 300
- Part time: 782 hours
- Component: Stabilizer, Robsin
- Component part number: G9501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING BRACKETS LOOSE ON FRONT AND REAR SPARS.
